MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) UNIFY ASSURA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) UNIFY ASSURA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3257-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.Further information was requested but not received.
 
Event or Problem Description
It was reported that the device was prophylactically explanted and replaced due to the advisory.
 
Event or Problem Description
New information received notes that the patient's condition was stable throughout the procedure.
 
Additional Manufacturer Narrative
Additional information: b5.
 
Additional Manufacturer Narrative
Interrogation of the device revealed the device was at eri when received.A longevity calculation was performed and found the battery depletion was normal based on the device usage.Based on this information, there was no evidence of premature depletion.The device is included in the premature battery depletion with implantable cardioverter defibrillator advisory notice issued by st.Jude medical on 11 october 2016.

Brand Name
UNIFY ASSURA ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key10241839
Report Number2938836-2020-07287
Device Sequence Number2432659
Product Code NIK
UDI-Device Identifier05414734505628
UDI-Public05414734505628
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Model NumberCD3257-40
Device Catalogue NumberCD3257-40
Device Lot Number3810647
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer07/07/2020
07/16/2020
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date07/08/2020
07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;